Alert archive / Wyoming / High Wind Warnings in 2022
High Wind Warning 11, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Jan 25, 2022, 1:27 PM MST for 4 counties in Wyoming. It took effect at Jan 26, 2022, 2:00 AM MST. It was in force for 15 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 25, 2022, 1:27 PM MST (20:27 UTC)
- In effect from
- Jan 26, 2022, 2:00 AM MST
- Expired
- Jan 26, 2022, 5:00 PM MST
- In force
- 15 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 26, 4:02 AM MST | NON-TSTM WND GST 60 | 3 Ese Elk Mountain, WY | MESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT). |
| Jan 26, 4:02 AM MST | NON-TSTM WND GST 61 | 1 Nnw Arlington, WY | MESONET STATION KARL 0.6 NW ARLINGTON (WYDOT). |
| Jan 26, 5:10 AM MST | NON-TSTM WND GST 58 | 1 Sse Bordeaux, WY | MESONET STATION KBRX 1.4 S BORDEAUX (WYDOT). |
| Jan 26, 5:46 AM MST | NON-TSTM WND GST 60 | 3 Ese Elk Mountain, WY | MESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT). |
| Jan 26, 6:02 AM MST | NON-TSTM WND GST 58 | 1 Sse Bordeaux, WY | MESONET STATION KBRX 1.4 S BORDEAUX (WYDOT). |
| Jan 26, 6:46 AM MST | NON-TSTM WND GST 60 | 3 Ese Elk Mountain, WY | MESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT). |
| Jan 26, 6:52 AM MST | NON-TSTM WND GST 58 | 1 Sse Bordeaux, WY | MESONET STATION KBRX 1.4 S BORDEAUX (WYDOT). |
| Jan 26, 7:08 AM MST | NON-TSTM WND GST 60 | 1 Sse Bordeaux, WY | MESONET STATION KBRX 1.4 S BORDEAUX (WYDOT). |
| Jan 26, 7:16 AM MST | NON-TSTM WND GST 63 | 3 Ese Elk Mountain, WY | WYDOT SENSOR AT COUNTY ROAD 402. |
| Jan 26, 7:26 AM MST | NON-TSTM WND GST 66 | 3 Ese Elk Mountain, WY | WYDOT SENSOR AT COUNTY ROAD 402. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.5 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2236 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
360 WWUS75 KCYS 252027 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 127 PM MST Tue Jan 25 2022 WYZ116-117-252130- /O.CAN.KCYS.HW.A.0006.220126T1200Z-220127T0000Z/ South Laramie Range-South Laramie Range Foothills- Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 127 PM MST Tue Jan 25 2022 ...HIGH WIND WATCH IS CANCELLED... The threat of high winds has diminished, therefore the High Wind Watch has been cancelled. However, wind gusts of 45 to 50 MPH are still possible on Wednesday. $$ WYZ110-260430- /O.UPG.KCYS.HW.A.0006.220126T1200Z-220127T0000Z/ /O.NEW.KCYS.HW.W.0011.220126T0900Z-220127T0000Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 127 PM MST Tue Jan 25 2022 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST WEDNESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible. * WHERE...North Snowy Range Foothills including the Arlington and Elk Mountain areas along Interstate 80. * WHEN...From early Wednesday morning through Wednesday afternoon. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ106-260430- /O.CON.KCYS.HW.A.0006.220126T1200Z-220127T0000Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 127 PM MST Tue Jan 25 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible. * WHERE...Central Laramie Range and Southwest Platte County including the Bordeaux area along Interstate 25 between Wheatland and Chugwater. * WHEN...From early Wednesday morning through Wednesday afternoon. * IMPACTS...Travel could be difficult, especially for light weight, high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
4 follow-up statements
681 WWUS75 KCYS 252339 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 439 PM MST Tue Jan 25 2022 WYZ106-261200- /O.UPG.KCYS.HW.A.0006.220126T1200Z-220127T0000Z/ /O.EXB.KCYS.HW.W.0011.220126T1200Z-220127T0000Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 439 PM MST Tue Jan 25 2022 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST WEDNESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Central Laramie Range and Southwest Platte County. * WHEN...From 5 AM to 5 PM MST Wednesday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ110-261200- /O.CON.KCYS.HW.W.0011.220126T0900Z-220127T0000Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 439 PM MST Tue Jan 25 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM MST WEDNESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...North Snowy Range Foothills including Arlington and Elk Mountain along Interstate 80. * WHEN...From early Wednesday morning through Wednesday afternoon. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
765 WWUS75 KCYS 260920 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 220 AM MST Wed Jan 26 2022 WYZ110-270000- /O.CON.KCYS.HW.W.0011.000000T0000Z-220127T0000Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 220 AM MST Wed Jan 26 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph. * WHERE...North Snowy Range Foothills, including Interstate 80 from approximately mile marker 240 to 290. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Blowing snow is likely, causing reductions in visibility at times across Interstate 80. Travel will be difficult, especially for lightweight, high profile vehicles. && $$ WYZ106-270000- /O.CON.KCYS.HW.W.0011.220126T1200Z-220127T0000Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 220 AM MST Wed Jan 26 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph expected. * WHERE...Central Laramie Range and Southwest Platte County, including Interstate 25 from approximately mile marker 55 to 95. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Blowing snow is likely, causing reductions in visibility at times across Interstate 25. Travel will be difficult, especially for lightweight, high profile vehicles. && $$ BMW
507 WWUS75 KCYS 262047 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 147 PM MST Wed Jan 26 2022 WYZ110-270000- /O.CON.KCYS.HW.W.0011.000000T0000Z-220127T0000Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 147 PM MST Wed Jan 26 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 35 to 45 mph with gusts up to 60 mph. * WHERE...North Snowy Range Foothills, including Interstate 80 from approximately mile marker 240 to 290. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Blowing snow is likely, causing reductions in visibility at times across Interstate 80. Travel will be difficult, especially for lightweight, high profile vehicles. && $$ WYZ106-270000- /O.CON.KCYS.HW.W.0011.000000T0000Z-220127T0000Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 147 PM MST Wed Jan 26 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Central Laramie Range and Southwest Platte County, including Interstate 25 from approximately mile marker 55 to 95. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Blowing snow is likely, causing reductions in visibility at times across Interstate 25. Travel will be difficult, especially for lightweight, high profile vehicles. && $$
680 WWUS75 KCYS 262347 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 447 PM MST Wed Jan 26 2022 WYZ110-270100- /O.EXP.KCYS.HW.W.0011.000000T0000Z-220127T0000Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 447 PM MST Wed Jan 26 2022 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Winds have diminished late this afternoon and this trend will continue into this evening. $$ WYZ106-270100- /O.EXP.KCYS.HW.W.0011.000000T0000Z-220127T0000Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 447 PM MST Wed Jan 26 2022 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Winds have diminished late this afternoon and this trend will continue into this evening. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Jan 25, 4:06 AM MST, 9 hours 21 minutes earlier.
Area forecast discussion, Jan 25, 4:06 AM MST, 9 hours 21 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
406 AM MST Tue Jan 25 2022
.SHORT TERM...(Today through Wednesday night)
Issued at 300 AM MST Tue Jan 25 2022
GOES-16 Water Vapor satellite imagery currently depicts the base
of the 500mb shortwave trough aloft over the Great Basin as of 9Z
this morning. The surface cold front is currently draped across
the Front Range and Laramie Range in our region. It is expected
that this frontal boundary will stay parked against the mountain
range for the majority of today, and remain stationary, so this is
not a surprise based off the 9Z MSAS Analysis that backs up this
observation. Current radar returns show light to moderate snow
showers slowly sagging to the south, with the heavier swath of
snow showers near the WY/CO border as of approximately 9Z. The NWS CYS
office has a solid 1-2 hour window of snowfall where we picked up
likely over an inch or two between 7-9Z early this morning.
Visibility has gone down to 1 mile or less as the heavier snow
showers move through the region that is currently under the
Winter Weather Advisory headline through later this afternoon. SPC
Mesoanalysis has keyed in on 700mb frontogenesis occurring
primarily across the Interstate 80 corridor from Kimball to Carbon
County this morning. Would expect that this area continues to see
the bulk of the snow shower activity as the weather system and
surface low moves to the south and east this morning.
Took a brief look at some internal snow squall parameter guidance
members via the NAM/GFS, and the NAM is the most aggressive
regarding possible visibility decreases along the I-25 corridor
later this morning. Fortunately, the winds will not be a factor to
cause blowing snow as the bulk of the snow showers moves southward
to CO/KS later today. Thus, the snow showers will end from north
to south, with only lingering flurries possible by late this
afternoon across the area. Temperatures will remain steady
throughout the day as CAA occurs at 700mb down to the surface.
Hi-res guidance has 700 mb temperatures adiabatically cooling to
negative 12C to negative 17C by 21Z-0Z later today. The day shift
may need to fine tune the overnight lows as the recent snowpack
and clearing skies from an approaching 1040mb surface high may
create localized temperatures in the single digits across the
lower terrain by early Wednesday morning.
Overnight Tuesday into Wednesday will have a dome of high
pressure sweep over the area. While skies may be clear for most
areas, there will be a strong surface low that develops over the
Canadian Rockies and Northern Plains. This surface low will
deepen on Wednesday far to our north and northeast, with an
attendant shortwave aloft. Steering flow aloft will see winds
shift at 500mb from the northwest as an impressive upper level
ridge takes hold over the entire west coast Wednesday. However,
the surface pressure gradient will tighten. Wind speeds will
increase aloft to reflect this, and 700-750mb wind speeds will
approach 45-50 knots. Mountain wave activity is expected to occur
across southeast WY, and subsidence will become prevalent
throughout Wednesday as atmospheric mixing ensues. The primary
focus for higher wind gusts of 60+mph currently is progged for the
Southern Foothills/Summit/Bordeaux/Arlington wind prone
corridors. Have gone with a High Wind Watch to reflect this for
12Z Wed-0Z Thu. Localized areas of surface temperatures warming
directly to the east of the Laramie Range on Wednesday are likely
due to the stronger winds.
The base of the aforementioned shortwave trough will swing down
across the Northern Rockies and Intermountain West Wednesday night
into early Thursday. This will bring another opportunity for snow
showers to the area by sunrise Thursday for our northernmost
forecast zones. Expect it to be a chilly morning for the forecast
area as temperatures will range from the single digits to teens to
start Thursday for the morning lows.
.LONG TERM...(Thursday through Monday)
Issued at 300 AM MST Tue Jan 25 2022
CWA stays in northwest flow with a clipper system moving through
the CWA Thursday morning. Not depicted in NBM guidance...but in
ECMWF and SREF guidance...should see light snow ongoing Thursday
morning across southeastern Wyoming that will end towards 18Z or
so.
Gradients increase again Friday with the upper ridge building back
into the area. Did increase winds in the wind prone areas as Craig
to Casper gradients increase to 80/45mtrs. Given the northwest
flow though...we have not been doing good on high wins out of this
direction...so not too concerns with strong wins during this time.
Dry for Friday through the weekend. Next clipper system on track
for Monday as a shortwave trough moves through the area.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 401 AM MST Tue Jan 25 2022
Snow expected to continue through the early morning hours today
with IFR conditions in easterly upslope flow. Used latest HRRR
guidance...which shows IFR conditions continuing through mid to
late morning. Secondary area of IFR conditions across the northern
Panhandle will bring lower ceilings to KCDR and KAIA this
morning. All airports clear out rapidly after 18Z. Though not in
the 12Z TAF for KLAR...later shifts will need to monitor for early
morning FZFG for Wednesday morning if the winds do not pick up
out there.
&&
.FIRE WEATHER...
Issued at 300 AM MST Tue Jan 25 2022
Fire weather concerns will be minimal as cold temperatures and
recent snowfall are expected behind a passing cold front today.
Areas that receive the heaviest snow accumulations are expected
along the Interstate 80 corridor from Rawlins to Sidney today.
Strong winds will make a return to the area on Wednesday into
early Thursday across the wind prone corridors of southeast WY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from late tonight through Wednesday afternoon
for WYZ106-110-116-117.
Winter Weather Advisory until 5 PM MST this afternoon for
WYZ116>119.
NE...Winter Weather Advisory until 5 PM MST this afternoon for NEZ054.
&&
SHORT TERM...BW
LONG TERM...SF
AVIATION...GCC
FIRE WEATHER...BWHazardous weather outlook, Jan 25, 2:23 AM MST, 11 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 223 AM MST Tue Jan 25 2022 NEZ054-WYZ117>119-261200- Kimball County-South Laramie Range Foothills- Central Laramie County-East Laramie County- 223 AM MST Tue Jan 25 2022 This hazardous weather outlook is for portions of panhandle Nebraska and southeast Wyoming. .DAY ONE...TODAY Snow showers will taper off from north to south today. Light snowfall accumulations of another 1-3 inches are possible. Expect hazardous travel due to slippery roads at times, especially along the Interstate 80 corridor. A Winter Weather Advisory is in effect through 5PM MST this afternoon. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY Strong gusty winds are possible in the southern foothills of Laramie County early Wednesday through late Wednesday afternoon. Wind gusts up to 65mph may be possible. .Spotter information statement... Spotter activation will not be required. However, social media reports of snowfall accumulation are welcomed today. NEZ002-003-019>021-055-095-096-WYZ101>105-107>109-111>115-261200- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Cheyenne County-Northern Sioux County- Southern Sioux County-Converse County Lower Elevations- Niobrara County-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin-East Platte County- Goshen County-Central Carbon County-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley- 223 AM MST Tue Jan 25 2022 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY Light snow showers will linger through the early afternoon hours today. Additional accumulations of a trace of snowfall to 1 inch are possible through this afternoon. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Gusty winds of 35-45mph may be possible across Southeast Wyoming and portions of the Nebraska Panhandle on Wednesday afternoon. .Spotter information statement... Spotter activation will not be required. WYZ106-110-116-261200- Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- 223 AM MST Tue Jan 25 2022 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...TODAY Snowfall accumulations of 1-4 inches are possible along the higher terrain today, especially the Interstate 80 corridor that includes the Summit and Elk Mountain/Arlington areas. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY Strong, gusty west winds are anticipated early Wednesday morning through late Wednesday afternoon. Blowing snow from recent snowfall will occur Wednesday, which may reduce visibility significantly along Interstate 25 and Interstate 80. Wind gusts up to 65 mph are possible Wednesday. A High Wind Watch has been issued for portions of the higher terrain in the wind prone corridors for Wednesday in Southeast Wyoming. .Spotter information statement... Spotter activation will not be required. However, social media reports of snowfall accumulation are welcomed today. BMW
In the hours before
Local storm report, Jan 25, 9:42 AM MST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
942 AM MST TUE JAN 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 2 ENE CHEYENNE 41.16N 104.76W
01/25/2022 M4.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-82 CHEYENNE 2.0 ENE.
0700 AM SNOW 2 NNE CHEYENNE 41.17N 104.77W
01/25/2022 M4.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-111 CHEYENNE 2.2 NNE.
0700 AM SNOW 1 W CHEYENNE 41.15N 104.82W
01/25/2022 M4.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-190 CHEYENNE 1.4 W.
0754 AM SNOW 3 SSW NORTH CHEYENNE 41.19N 104.81W
01/25/2022 M4.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-131 CHEYENNE 3.0 NNW.
0800 AM SNOW 1 ESE WARREN AF BASE 41.14N 104.84W
01/25/2022 M3.9 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-93 CHEYENNE 2.3 W.
0700 AM SNOW 2 E CHEYENNE 41.14N 104.75W
01/25/2022 M3.8 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-36 CHEYENNE 2.0 E.
0700 AM SNOW 7 WSW HILLSDALE 41.17N 104.60W
01/25/2022 M3.7 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-106 CHEYENNE 9.9 E.
0700 AM SNOW 1 NW CENTENNIAL 41.31N 106.13W
01/25/2022 M3.6 INCH ALBANY WY COCORAHS
COCORAHS STATION WY-AB-108 CENTENNIAL 1.1
NNE.
0700 AM SNOW 4 NNW NORTH CHEYENNE 41.27N 104.82W
01/25/2022 M3.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-24 CHEYENNE 8.9 N.
0700 AM SNOW 5 NW CARPENTER 41.09N 104.41W
01/25/2022 M3.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-147 CARPENTER 4.1 NW.
0700 AM SNOW 6 NNW NORTH CHEYENNE 41.30N 104.83W
01/25/2022 M2.6 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-112 CHEYENNE 10.7 N.
0800 AM SNOW 3 NNE HAWK SPRINGS 41.83N 104.25W
01/25/2022 M2.2 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-11 YODER 6.5 SSE.
0635 AM SNOW 6 NE ARLINGTON 41.66N 106.13W
01/25/2022 M2.2 INCH CARBON WY COCORAHS
COCORAHS STATION WY-CR-5 ROCK RIVER 9.6 WSW.
&&Local storm report, Jan 25, 9:48 AM MST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
948 AM MST TUE JAN 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM SNOW 0.1 N HILLSDALE 41.21N 104.48W
01/25/2022 M4.0 INCH LARAMIE WY TRAINED SPOTTER
0943 AM SNOW 2 ESE CHEYENNE 41.13N 104.76W
01/25/2022 M4.0 INCH LARAMIE WY NWS EMPLOYEE
0600 AM SNOW 1 NW CHEYENNE 41.15N 104.81W
01/25/2022 M3.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-115 CHEYENNE 0.8 NW.
0745 AM SNOW 12 SSE HORSE CREEK 41.25N 105.09W
01/25/2022 M2.0 INCH LARAMIE WY TRAINED SPOTTER
&&Local storm report, Jan 25, 10:34 AM MST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1034 AM MST TUE JAN 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM SNOW 14 W CHEYENNE 41.15N 105.06W
01/25/2022 M5.0 INCH LARAMIE WY PUBLIC
&&Local storm report, Jan 25, 10:36 AM MST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
1036 AM MST TUE JAN 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM SNOW 12 SSE HORSE CREEK 41.25N 105.09W
01/25/2022 M2.0 INCH LARAMIE WY TRAINED SPOTTER
0635 AM SNOW 6 NE ARLINGTON 41.66N 106.13W
01/25/2022 M2.2 INCH CARBON WY COCORAHS
COCORAHS STATION WY-CR-5 ROCK RIVER 9.6 WSW.
0800 AM SNOW 3 NNE HAWK SPRINGS 41.83N 104.25W
01/25/2022 M2.2 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-11 YODER 6.5 SSE.
0700 AM SNOW 6 NNW NORTH CHEYENNE 41.30N 104.83W
01/25/2022 M2.6 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-112 CHEYENNE 10.7 N.
0500 AM SNOW 1 WNW CHEYENNE 41.15N 104.81W
01/25/2022 M3.0 INCH LARAMIE WY NWS EMPLOYEE
NWS CHEYENNE WFO MEASURES 3.0 INCHES OF
SNOWFALL OVER 5 HOURS FROM 12AM-5AM MST.
MELTED PRECIPITATION EQUIVALENT OF 0.20
INCHES FOR A 15:1 SNOW RATIO.
0600 AM SNOW 1 NW CHEYENNE 41.15N 104.81W
01/25/2022 M3.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-115 CHEYENNE 0.8 NW.
0700 AM SNOW 5 NW CARPENTER 41.09N 104.41W
01/25/2022 M3.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-147 CARPENTER 4.1 NW.
0700 AM SNOW 4 NNW NORTH CHEYENNE 41.27N 104.82W
01/25/2022 M3.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-24 CHEYENNE 8.9 N.
0700 AM SNOW 1 NW CENTENNIAL 41.31N 106.13W
01/25/2022 M3.6 INCH ALBANY WY COCORAHS
COCORAHS STATION WY-AB-108 CENTENNIAL 1.1
NNE.
0700 AM SNOW 7 WSW HILLSDALE 41.17N 104.60W
01/25/2022 M3.7 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-106 CHEYENNE 9.9 E.
0700 AM SNOW 2 E CHEYENNE 41.14N 104.75W
01/25/2022 M3.8 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-36 CHEYENNE 2.0 E.
0800 AM SNOW 1 ESE WARREN AF BASE 41.14N 104.84W
01/25/2022 M3.9 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-93 CHEYENNE 2.3 W.
0700 AM SNOW 1 W CHEYENNE 41.15N 104.82W
01/25/2022 M4.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-190 CHEYENNE 1.4 W.
0754 AM SNOW 3 SSW NORTH CHEYENNE 41.19N 104.81W
01/25/2022 M4.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-131 CHEYENNE 3.0 NNW.
0830 AM SNOW 0.1 N HILLSDALE 41.21N 104.48W
01/25/2022 M4.0 INCH LARAMIE WY TRAINED SPOTTER
0943 AM SNOW 2 ESE CHEYENNE 41.13N 104.76W
01/25/2022 M4.0 INCH LARAMIE WY NWS EMPLOYEE
0600 AM SNOW 2 ENE CHEYENNE 41.16N 104.76W
01/25/2022 M4.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-82 CHEYENNE 2.0 ENE.
0700 AM SNOW 2 NNE CHEYENNE 41.17N 104.77W
01/25/2022 M4.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-111 CHEYENNE 2.2 NNE.
0935 AM SNOW 14 W CHEYENNE 41.15N 105.06W
01/25/2022 M5.0 INCH LARAMIE WY PUBLIC
&&The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 1:36 AM MST | High Wind Watch | CYS | Albany, Carbon, Laramie, Platte | 15 hr |
Nearby
High Wind Warnings in Wyoming, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.